# SDR 05FDEA03980

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Proper
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE UPPER SURFACE OF RT DETACHABLE ELEVATOR AT STA XE82 FOUND 1EA FLUSH REPAIR DOUBLER 6 X 4 INCHES.  PERFORMED A GVI OF REPAIR IAW EA 8-5510-90123 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 E3.
